RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 6(240), Pages 207–208 (Mi umn2515)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On dense subalgebras of iterative and pre-iterative algebras of continuous functions

Z. G. Sadyhov


Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:6, 225–226

Bibliographic databases:

MSC: 46E25, 46H10, 46Axx, 17D10
Received: 03.07.1984

Citation: Z. G. Sadyhov, “On dense subalgebras of iterative and pre-iterative algebras of continuous functions”, Uspekhi Mat. Nauk, 39:6(240) (1984), 207–208; Russian Math. Surveys, 39:6 (1984), 225–226

Citation in format AMSBIB
\Bibitem{Sad84}
\by Z.~G.~Sadyhov
\paper On~dense subalgebras of~iterative and pre-iterative algebras of~continuous functions
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 6(240)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn2515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=771110}
\zmath{https://zbmath.org/?q=an:0625.54028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..225S}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 6
\pages 225--226
\crossref{https://doi.org/10.1070/RM1984v039n06ABEH003194}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ATQ3200014}


Linking options:
  • http://mi.mathnet.ru/eng/umn2515
  • http://mi.mathnet.ru/eng/umn/v39/i6/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:133
    Full text:47
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019